Kazuhiro Ichihara's papers
JAPANESE
last updated, 2016/8/12

[
Published or Accepted ] [ Preprints ] [ Research Notes ] [ Proceedings ] [ Theses ] [ Top ] [ Home ]
Published or Accepted

  1. (with Jiming Ma)
    A random link via bridge position is hyperbolic.
    To appear in Topology and its Applications.
    Preprint,
    arXiv:1605.07267.
  2. (with Eri Matsudo)
    A lower bound on minimal number of colors for links.
    To appear in Kobe Journal of Mathematics.
    Preprint version, arXiv:1507.04088.
  3. (with Ken-ichi Yoshida)
    On the most expected number of components for random links.
    To appear in Tohoku Mathematical Journal.
    Preprint version, arXiv:1507.03110.

  4. (with Hidetoshi Masai)
    Exceptional surgeries on alternating knots.
    Comm. Anal. Geom., 24 (2016), no. 2, 337--377.
    Preprint version, arXiv:1310.3472.
    Codes and outputs used in the paper are available at here.
  5. (with Neil Hoffman, Masahide Kashiwagi, Hidetoshi Masai, Shin'ichi Oishi, Akitoshi Takayasu)
    Verified computations for hyperbolic 3-manifolds.
    Exper. Math., 25 (2016), Issue 1, 66--78.

    Preprint version, arXiv:1310.3410.
    Codes and outputs used in the paper are available at here.
  6. (with Tsuyoshi Kobayashi and Yo'av Rieck)
    Strong cylindricality and the monodromy of bundles.
    Proc. Amer. Math. Soc., 143 (2015), no. 7, 3169--3176.

    Preprint version, arXiv:1309.3165.
  7. (with Yuki Temma)
    Non left-orderable surgeries and generalized Baumslag-Solitar relators.
    J. Knot Theory Ramifications, 24 (2015), no. 1, 1550003 (8 pages).

    Preprint version, arXiv:1406.4700.
  8. Pairs of boundary slopes with small differences.
    Boletín de la Sociedad Matemática Mexicana. 20 (2014), 363-373.

    Preprint version, arXiv:1307.0107.
    Erratum.
    Boletín de la Sociedad Matemática Mexicana. 21 (2015), 123-124.
    .

  9. (with Akira Ushijima)
    On the maximal volume of three-dimensional hyperbolic complete orthoschemes.
    Proceedings of the Institute of Natural Sciences, Nihon University, 49 (2014), 263-277.

    Preprint version, arXiv:1403.2249.
  10. (with In Dae Jong)
    Toroidal Seifert fibered surgeries on alternating knots.
    Proc. Japan Acad. Ser. A Math. Sci. 90 (2014), No. 3, 49-65.

    Preprint version, arXiv:1301.5190.

  11. (with Toshio Saito)
    Knots with arbitrarily high distance bridge decompositions.
    Bull. Korean Math. Soc. 50 (2013), No. 6, 1989-2000.

    Preprint version, arXiv:1209.0097.

  12. (with In Dae Jong)
    Seifert fibered surgery and Rasmussen invariant.
    in Geometry and Topology Down Under, Contemporary Mathematics, vol. 597, Amer. Math. Soc., Providence, RI, 2013, pp. 321-336.
    Preprint version, arXiv:1102.1117.

  13. Cosmetic surgeries and non-orientable surfaces.
    Proceedings of the Institute of Natural Sciences, Nihon University, 48 (2013), 169-174.

    Preprint version, arXiv:1209.0103.

  14. Exceptional surgeries on components of two-bridge links.
    Archiv Math. 99 (2012), no.1, 71-79.

    Preprint version, arXiv:1107.0452.

  15. On the maximal number and the diameter of exceptional surgery slope sets.
    Proceedings of the Institute of Natural Sciences, Nihon University, 47 (2012), 471-474..
    Preprint version,
    arXiv:1110.0572.

  16. (with In Dae Jong and Yuichi Kabaya)
    Exceptional surgeries on \((-2,p,p)\)-pretzel knots.
    Topology Appl. 159 (2012), 1064--1073.

    Preprint version, arXiv:1102.1118.

  17. (with Shigeru Mizushima)
    Boundary slopes and the numbers of positive/negative crossings for Montesinos knots.
    Kobe J. Math. 28 (2011), no.1-2, 21-40.
    Preprint version, arXiv:0809.4435.

  18. (with Toshio Saito)
    Surgical distance between lens spaces.
    Tokyo J. Math. 34 (2011), no.1, 153--164.

    Preprint version, arXiv:0809.3707.

  19. (with Mitsuhiko Takasawa)
    Constructions of surface bundles with rank two fundamental groups.
    Proceedings of the Institute of Natural Sciences, Nihon University, 46 (2011), 321-332.

    Preprint version, arXiv:1012.5401.

  20. (with In Dae Jong)
    Gromov hyperbolicity and a variation of the Gordian complex.
    Proc. Japan Acad. Ser. A Math. Sci. 87(2011), No.2, 17-21.

    Preprint version, arXiv:0912.0990.

  21. (with In Dae Jong)
    Toroidal Seifert fibered surgeries on Montesinos knots.
    Comm. Anal. Geom. 18 (2010), No. 3, 579-600.

    Preprint version, arXiv:1003.3517.

  22. (with Shigeru Mizushima)
    Crosscap numbers of pretzel knots.
    Topology Appl., 157 (2010), No.1, 193-201.
    Preprint version, arXiv:math.GT/0608480.

  23. (with Kimihiko Motegi)
    Hyperbolic sections in Seifert fibered surface bundles.
    Quart. J. Math., 60 (2009), No.4, 475-486.

  24. (with Shigeru Mizushima)
    Lower bounds on boundary slope diameters for Montesinos knots.
    Kyungpook Math. J., 49 (2009), no.2, 321--348.

    Preprint version, arXiv:math.GT/0703252.

  25. (with In Dae Jong)
    Cyclic and finite surgeries on Montesinos knots.
    Algebr. Geom. Topol. 9 (2009) 731--742.

    Preprint version, arXiv:0807.0905.

  26. All exceptional surgeries on alternating knots are integral surgeries.
    Algebr. Geom. Topol. 8 (2008), 2161--2173.

    Preprint version, arXiv:0808.2099.

  27. (with Kimihiko Motegi and Hyun-Jong Song)
    Seifert Fibered Slopes and Boundary Slopes on Small Hyperbolic Knots.
    Bull. Nara Univ. Ed. Natur. Sci. 57 (2008), no.2, 21--25.

  28. (with Shigeru Mizushima)
    Crossing number and diameter of boundary slope set of Montesinos knot.
    Comm. Anal. Geom. 16 (2008), no.3, 565--589.

    Preprint version, arXiv:math.GT/0510370.

  29. (with Akira Ushijima)
    Strongly invertible knots, rational-fold branched coverings and hyperbolic spatial graphs.
    Rev. Mat. Complut. 21 (2008), no. 2, 435-451.

    Preprint version, arXiv:math.GN/0603707.

  30. Integral non-hyperbolike surgeries.
    J. Knot Theory Ramifications 17 (2008), no.3, 257--261.

    Preprint version, arXiv:math.GT/0410045.

  31. (with Toshio Saito)
    Lens spaces obtainable by surgery on doubly primitive knots.
    Algebraic and Geometric Topology 7 (2007) 1949--1962.

    Preprint version, arXiv:0708.3347.

  32. (with Shigeru Mizushima)
    Bounds on numerical boundary slopes for Montesinos knots.
    Hiroshima Math. J. 37 (2007), no.2, 211--252.

    Preprint version, arXiv:math.GT/0503190.

  33. (with Kimihiko Motegi)
    Hyperbolic sections in surface bundles.
    Topology Appl. 154 (2007), no.7, 1398--1406.

  34. (with Toshio Saito and Masakazu Teragaito)
    Alexander polynomials of doubly primitive knots.
    Proc. Amer. Math. Soc. 135 (2007), no.2, 605--615.

    Preprint version, arXiv:math.GT/0506157.

  35. Area of a cellular complex in a hyperbolic 3-manifold.
    Journal of Osaka Sangyo University, Natural Sciences, 118 (2006), 51--60.

  36. (with Kimihiko Motegi)
    Braids and Nielsen-Thurston types of automorphisms of punctured surfaces.
    Tokyo J. Math. 28 (2005), no.2, 527--538.

  37. (with Shin Satoh)
    Liftability for double coverings of immersions of non-orientable surfaces into 3-space.
    Houston J. Math. 31 (2005), no.3, 721--741.

  38. (with Masakazu Teragaito)
    Klein bottle surgery and genera of knots, II.
    Topology Appl. 146-147 (2005), 195--199.

  39. Heegaard gradient of Seifert fibered 3-manifolds.
    Bull. London Math. Soc. 36 (2004), no.4, 537--546.

    Preprint version, arXiv:math.GT/0211102.

  40. (with Masakazu Teragaito)
    Klein bottle surgery and genera of knots.
    Pacific J. Math. 210 (2003), no.2, 317--333.

  41. The space of closed geodesics on a surface.
    Interdiscip. Inform. Sci. 9 (2003), no. 1, 23--25.

  42. (with Kimihiko Motegi)
    Stably filling curves on a surface.
    Kobe J. Math. 19 (2002), 61--66.

  43. Boundary curves of essential surfaces in acylindrical 3-manifolds.
    Math. Proc. Cambridge Philos. Soc. 134 (2003), no. 1, 115--128.

  44. (with Makoto Ozawa)
    Accidental surfaces and exceptional surgeries.
    Osaka J. Math. 39 (2002), 335--343.

  45. (with Masahiro Ohtouge and Masakazu Teragaito)
    Boundary slopes of non-orientable Seifert surfaces for knots.
    Topology Appl. 122 (3) (2002), 467--478.

  46. Exceptional surgeries and genera of knots.
    Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no.4, 66--67.

  47. (with Makoto Ozawa)
    Accidental surfaces in knot complements.
    J. Knot Theory Ramifications 9 (2000), no. 6, 725--733.

  48. (with Makoto Ozawa)
    Hyperbolic knot complements without closed embedded totally geodesic surfaces.
    J. Austral. Math. Soc. Ser. A 68 (2000), no. 3, 379--386.

  49. On framed link presentations of surface bundles.
    J. Knot Theory Ramifications 7 (1998), no. 8, 1087--1092.

[ Top ]
Preprints

  1. (with Zhongtao Wu)
    A note on Jones polynomial and cosmetic surgery.
    Preprint,
    arXiv:1606.03372.
  2. (with Eri Matsudo)
    Minimal coloring number for Z-colorable links.
    Preprint, arXiv:1605.08127.
  3. (with Toshio Saito)
    Cosmetic surgery and the \(SL(2,\mathbb{C})\) Casson invariant for two-bridge knots.
    Preprint, arXiv:1602.02371.
  4. (with In Dae Jong)
    Cosmetic banding on knots and links.
    Preprint, arXiv:1602.01542.
  5. (with Makoto Ozawa and J. Hyam Rubinstein)
    Thin position for incompressible surfaces in 3-manifolds.
    Preprint, arXiv:1511.00749.
[ Top ]
Reserach Notes
  1. Bounds on boundary slopes for knots.
    Journal of Osaka Sangyo University, Natural Sciences, 117 (2006), 33-43.
    ABSTRACT (from CiNii).

[ Top ]
Proceedings.
  1. (with Makoto Mori and Ken-ichi Yoshida)
    On the most expected number of components for random links.
    Intelligence of Low-dimensional Topology (Kyoto, 2015),
    S=urikaisekikenky=usho K=oky=uroku No.1960 (2015), 1--17.
    PDF file.

  2. EXCEPTIONAL SURGERIES ON COMPONENTS OF TWO-BRIDGE LINKS.
    Intelligence of Low-dimensional Topology (Kyoto, 2011),
    S=urikaisekikenky=usho K=oky=uroku No.1766 (2011), 91--101.
    ( Kyoto University Research Information Repository )

  3. (with Akira Ushijima)
    Rational-fold branched coverings and hyperbolic spatial graphs.
    Complex Analysis and Geometry of Hyperbolic Spaces (Japanese) (Kyoto, 2005),
    S=urikaisekikenky=usho K=oky=uroku No. 1518 (2006), 97--104.
    ( Kyoto University Research Information Repository )
    (Japanease).

  4. (with Kimihiko Motegi)
    Braids and Nielsen-Thurston types of automorphisms of punctured surfaces.
    Perspectives of Hyperbolic Spaces II (Japanese) (Kyoto, 2003),
    S=urikaisekikenky=usho K=oky=uroku No. 1387 (2004), 100--109.
    ( Kyoto University Research Information Repository )
    .

  5. Sum of the edge lengths of a geodesic graph.
    Perspectives of Hyperbolic Spaces (Japanese) (Kyoto, 2002),
    S=urikaisekikenky=usho K=oky=uroku No. 1329 (2003), 133--138.
    ( Kyoto University Research Information Repository )
    .

  6. (with Kimihiko Motegi)
    Sectional knots in Seifert fibered 3-manifolds.
    Hyperbolic spaces and discrete groups II (Japanese) (Kyoto, 2001),
    S=urikaisekikenky=usho K=oky=uroku No. 1270 (2002), 101--111.
    ( Kyoto University Research Information Repository )
    .

  7. Exceptional surgeries and genera of knots.
    Hyperbolic spaces and discrete groups (Japanese) (Kyoto, 2000),
    S=urikaisekikenky=usho K=oky=uroku No. 1223 (2001), 107--118.
    ( Kyoto University Research Information Repository )
    .
[ Top ]
Theses.

[ Top ] [ Home ]